# SDR SIMA201033301

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 25,143 hours, 24,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523109401
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 9 ON THE LEFT TO BE GOUGED BETWEEN STRINGER 9 ON THE LEFT AND 13 ON THE LEFT.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REPAIRED FRAME 9 LEFT UNDER LEFT DIRECT VISION WINDOW IAW EMB SRM 53-00-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
